Christoph Zellner



Organisationseinheit


Department Mathematik


Publikationen (Download BibTeX)


Neeb, K.-H., Salmasian, H., & Zellner, C. (2017). Smoothing operators and C*-algebras for infinite dimensional Lie groups. International Journal of Mathematics, 28(5). https://dx.doi.org/10.1142/S0129167X17500422
van Dijk, G., Neeb, K.-H., Salmasian, H., & Zellner, C. (2016). On the characterization of trace class representations and Schwartz operators. Journal of Lie Theory, 26(3), 787 - 805.
Neeb, K.-H., Salmasian, H., & Zellner, C. (2015). On an invariance property of the space of smooth vectors. Kyoto Journal of Mathematics, 55(3), 501 - 515. https://dx.doi.org/10.1215/21562261-3089019
Neeb, K.-H., & Zellner, C. (2013). Oscillator algebras with semi-equicontinuous coadjoint orbits. Differential Geometry and its Applications, 31(2), 268-283. https://dx.doi.org/10.1016/j.difgeo.2012.10.010

Zuletzt aktualisiert 2019-16-03 um 22:55